Norco Pulmonary Embolism Side Effect Reports
The following Norco Pulmonary Embolism side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pulmonary Embolism, can occur, and what you can do about them.
A side effect could appear soon after you start Norco or it might take time to develop.
This Pulmonary Embolism side effect was reported by a physician from UNITED STATES. A 64-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Norco (dosage: NA), which was started on Jan 07, 2011. Concurrently used drugs:
|Pulmonary Embolism, Injury, Pain|
This Pulmonary Embolism Norco side effect was reported by a health professional from UNITED STATES on May 11, 2012. A Female , 20 years of age, was treated with Norco. The patient presented the following health conditions:
|Deep Vein Thrombosis, Pulmonary Infarction, Lung Disorder, Mood Altered, Anxiety, Pulmonary Embolism, Pain In Extremity, Emotional Distress, Asthenia|
This is a Norco side effect report of a 26-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: NA, who was treated with Norco (dosage:NA, start time: Mar 27, 2009), combined with:
|Pulmonary Infarction, Deep Vein Thrombosis, Pelvic Pain, Musculoskeletal Pain, Pain In Extremity, Pulmonary Embolism, Nausea|
A 16-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: pain started Norco treatment (dosage: Unk) on Nov 12, 2008. Soon after starting Norco treatment, the consumer experienced several side effects, including:
|Menstrual Disorder, Pulmonary Thrombosis, Chest Pain, Pulmonary Embolism, Dyspnoea, Mental Disorder|
A female patient from UNITED STATES was prescribed and started Norco on Apr 14, 2011. Patient felt the following Norco side effects: menstrual disorder, pulmonary thrombosis, chest pain, pulmonary embolism, dyspnoea, mental disorder Additional patient health information: Female , 44 years of age, weighting 160.9 lb, The consumer reported the following symptoms: . Norco dosage: NA. Concurrently used drugs:
|Abdominal Pain, Vomiting, Headache, Paraesthesia, Body Temperature Increased, Skin Discolouration, Pulmonary Embolism|
This report suggests a potential Norco Pulmonary Embolism side effect(s) that can have serious consequences. A patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): NA and used Norco (dosage: Pain 1-2 Q 4-6 Hrs Phantom Pain) starting Dec 29, 2010. Soon after starting Norco the patient began experiencing various side effects, including:
|Nausea, Pulmonary Embolism, Non-cardiac Chest Pain, Dyspnoea, Pulmonary Infarction, Haemoptysis, Cholelithiasis|
An adverse event was reported by a consumer or non-health professional on Dec 17, 2010 by a Female taking Norco (dosage: 1-2 Tablets Q6 Hours) . Location: UNITED STATES , weighting 203.4 lb, patient began experiencing various side effects, including: Directly after treatment started, patient experienced the unwanted or unexpected Norco side effects: nausea, pulmonary embolism, non-cardiac chest pain, dyspnoea, pulmonary infarction, haemoptysis, cholelithiasis. Additional medications/treatments:
Associated medications used:
|Abortion Induced, Back Pain, Chest Pain, Dyspnoea, Pulmonary Embolism|
This Pulmonary Embolism problem was reported by a health professional from UNITED STATES. A female patient (weight: NA) was diagnosed with the following medical condition(s): delivery,pain.On Oct 01, 2008 a consumer started treatment with Norco (dosage: ^one To Two Q 4 Hours Prn Pain). The following drugs/medications were being taken at the same time:
Norco Pulmonary Embolism Causes and Reviews
What is a pulmonary embolism (PE)?
A pulmonary embolism (PE) is a sudden blockage in a lung artery. It usually happens when a when a blood clot breaks loose and travels through the bloodstream to the lungs. PE is a serious condition that can cause
- Permanent damage to the lungs
- Low oxygen levels in your blood
- Damage to other organs in your body from not getting enough oxygen
PE can be life-threatening, especially if a clot is large, or if there are many clots.What causes a pulmonary embolism (PE)?
The cause is usually a blood clot in the leg called a deep vein thrombosis that breaks loose and travels through the bloodstream to the lung.Who is at risk for a pulmonary embolism (PE)?
Anyone can get a pulmonary embolism (PE), but certain things can raise your risk of PE:
- Having surgery, especially joint replacement surgery
- Certain medical conditions, including
- Heart diseases
- Lung diseases
- A broken hip or leg bone or other trauma
- Hormone-based medicines, such as birth control pills or hormone replacement therapy
- Pregnancy and childbirth. The risk is highest for about six weeks after childbirth.
- Not moving for long periods, such as being on bed rest, having a cast, or taking a long plane flight
- Age. Your risk increases as you get older, especially after age 40.
- Family history and genetics. Certain genetic changes that can increase your risk of blood clots and PE.
Half the people who have pulmonary embolism have no symptoms. If you do have symptoms, they can include shortness of breath, chest pain or coughing up blood. Symptoms of a blood clot include warmth, swelling, pain, tenderness and redness of the leg.How is a pulmonary embolism (PE) diagnosed?
It can be difficult to diagnose PE. To make a diagnosis, your health care provider will
- Take your medical history, including asking about your symptoms and risk factors for PE
- Do a physical exam
- Run some tests, including various imaging tests and possibly some blood tests
If you have PE, you need medical treatment right away. The goal of treatment is to break up clots and help keep other clots from forming. Treatment options include medicines and procedures.
- Anticoagulants, or blood thinners, keep blood clots from getting larger and stop new clots from forming. You might get them as an injection, a pill, or through an I.V. (intravenous). They can cause bleeding, especially if you are taking other medicines that also thin your blood, such as aspirin.
- Thrombolytics are medicines to dissolve blood clots. You may get them if you have large clots that cause severe symptoms or other serious complications. Thrombolytics can cause sudden bleeding, so they are used if your PE is serious and may be life-threatening.
- Catheter-assisted thrombus removal uses a flexible tube to reach a blood clot in your lung. Your health care provider can insert a tool in the tube to break up the clot or to deliver medicine through the tube. Usually you will get medicine to put you to sleep for this procedure.
- A vena cava filter may be used in some people who cannot take blood thinners. Your health care provider inserts a filter inside a large vein called the vena cava. The filter catches blood clots before they travel to the lungs, which prevents pulmonary embolism. But the filter does not stop new blood clots from forming.
Preventing new blood clots can prevent PE. Prevention may include
- Continuing to take blood thinners. It's also important to get regular checkups with your provider, to make sure that the dosage of your medicines is working to prevent blood clots but not causing bleeding.
- Heart-healthy lifestyle changes, such as heart-healthy eating, exercise, and, if you smoke, quitting smoking Using compression stockings to prevent deep vein thrombosis (DVT)
- Moving your legs when sitting for long periods of time (such as on long trips)
- Moving around as soon as possible after surgery or being confined to a bed
NIH: National Heart, Lung, and Blood Institute
Norco Pulmonary Embolism Reviews
|Thu, 30 Apr 2009|
|I was taking Norco for 1.5 months after a shoulder surgery. It worked well for pain. The side effect I had was when I stopped taking them. I could not sleep. I was tired and just could not sleep. I felt as though I had restless leg syndrome. I would sit in the recliner, my eyes red with tiredness and could not sleep. I got maybe 1 hour in a 24 hour period. This went on for a little over a month. It was awful.|